We investigate the recursive identification of classes of r.e. languages on sets of texts of measure-one with respect to both fixed and variable probability distributions. In the case of fixed distributions, we give a characterization theorem, and we prove that, in the case of so-called canonical distributions, measure-one identification amounts to identification on informants. We also find analogues of some positive and negative results by Angluin in the case of variable distributions. (C) 1998 Academic Press.

Montagna, F. (1998). Investigations on measure one identification of classes of languages. INFORMATION AND COMPUTATION, 14(1), 74-107 [10.1006/inco.1998.2714].

Investigations on measure one identification of classes of languages

MONTAGNA, FRANCO
1998

Abstract

We investigate the recursive identification of classes of r.e. languages on sets of texts of measure-one with respect to both fixed and variable probability distributions. In the case of fixed distributions, we give a characterization theorem, and we prove that, in the case of so-called canonical distributions, measure-one identification amounts to identification on informants. We also find analogues of some positive and negative results by Angluin in the case of variable distributions. (C) 1998 Academic Press.
Montagna, F. (1998). Investigations on measure one identification of classes of languages. INFORMATION AND COMPUTATION, 14(1), 74-107 [10.1006/inco.1998.2714].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7155
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo